# SDR JR2R20231026586

- Difficulty date: October 26, 2023
- Submitted: October 26, 2023
- Operation: General aviation
- Aircraft: N85354
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000687
- Aircraft time: 12,841 hours, 7,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 17111397452
- Condition: Chafed
- Location: Zone 500
- Part time: 12,841 hours, 7,587 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING FIXED LEADING EDGE SKIN ABOVE PYLON CHAFFED
